# SDR SIMA20230614004

- Difficulty date: June 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 37,654 hours, 28,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 17013418003
- Condition: Corroded
- Location: Fr 20-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-21-005 LH UPPER SEAT TRACK CORRODED BTW FR 20-23. (LEVEL 2 CORROSION) -C/A-DETERMINED LEVEL OF CORROSION TO BE LEVEL 2 PER ENVOY GPM 11-04. PERFORMED CUTOUT AS REQUIRED TO REMOVE DAMAGED TEETH FROM LH UPPER SEAT TRACK BETWEEN FR 20-23 IAW EMB 170 SRM 53-00-10 REPAIR 02P. INSTALLED THE SPLICE DEVICE FITTING ON LH UPPER SEAT TRACK FOOT, FWD FITTING ONLY ON SEAT 1CA IAW EMB 170 AMM 25-21-11. SSI 53-21-005 LH UPPER SEAT TRACK CORRODED BTW FR 20-23. (LEVEL 2 CORROSION) -C/A-DETERMINED LEVEL OF CORROSION TO BE LEVEL 2 PER ENVOY GPM 11-04. PERFORMED CUTOUT AS REQUIRED TO REMOVE DAMAGED TEETH FROM LH UPPER SEAT TRACK BETWEEN FR 20-23 IAW EMB 170 SRM 53-00-10 REPAIR 02P. INSTALLED THE SPLICE DEVICE FITTING ON LH UPPER SEAT TRACK FOOT, FWD FITTING ONLY ON SEAT 1CA IAW EMB 170 AMM 25-21-11.
